Medications for skin conditions (Retinoids) interacts with VITAMIN A
Some medications for skin conditions are made from vitamin A. Taking vitamin A and these medications together could cause toxic effects.
Antibiotics (Tetracycline antibiotics) interacts with VITAMIN A
Taking very large amounts of vitamin A along with tetracyclines can increase the chance of a serious side effect called intracranial hypertension. But taking normal doses of vitamin A along with tetracyclines does not seem to cause this problem. Do not take large amounts of vitamin A if you are taking antibiotics.
Medications that can harm the liver (Hepatotoxic drugs) interacts with VITAMIN A
Taking large amounts of vitamin A might harm the liver. Some medications can also harm the liver. Taking high doses of vitamin A along with a medication that can harm the liver might increase the risk of liver damage.
Warfarin (Coumadin) interacts with VITAMIN A
Warfarin is used to slow blood clotting. Large amounts of vitamin A can also slow blood clotting. Taking vitamin A along with warfarin can increase the chances of bruising and bleeding. Be sure to have your blood checked regularly. The dose of your warfarin might need to be changed.